Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 143-161 | Back to browse issues page

XML Print


The aim of this paper is to introduce two new extensions of the Jacobi and Laguerre
polynomials as the eigenfunctions of two non-classical Sturm-Liouville problems. We
prove some important properties of these operators such as: These sets of functions are
orthogonal with respect to a positive de nite inner product de ned over the compact
intervals [-1, 1] and [0,1), respectively and also these sequences form two new orthog-
onal bases for the corresponding Hilbert spaces. Finally, the spectral and Rayleigh-Ritz
methods are carry out using these basis functions to solve some examples. Our nu-
merical results are compared with other existing results to con rm the eciency and
accuracy of our method.

Type of Study: Research paper | Subject: General